Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Does zotreem plus cause any side effect on body or brain?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi, I have the same question regarding zotreem plus . Could you be kind and let me know is there any side effect either on my body or on my brain ?
Posted Tue, 5 Nov 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 23 hours later
Brief Answer:
no longterm adverse effects

Detailed Answer:
Welcome to health care magic.
Zotreem + is a herbal product that contains many extracts from various herbs that are known to boost metabolism and suppress appetite by changing the neurotransmitters balance in brain centers. In immediate period of use these drugs can cause excessive sweating, palpitation, nausea, vomiting, diarrhoea, a rise or fall in blood pressure or cardiac arrhythmias.
If other measures of the weight reduction are added to this like exercise and dieting then there can be a drastic weight reduction and it can lead to gall stone formation.
Otherwise there are no long term side effects of these drugs.
The ideal way to lose weight is modification of lifestyle that is dieting and regular exercise.
Ihope the advice will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor